| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier - requested, not provided.Age & date of birth - requested, not provided.Patient sex - requested, not provided.Weight - requested, not provided.Ethnicity - requested, not provided.Race - requested, not provided.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that the destination tip of the guiding sheath was deformed.When the guiding sheath was inserted into the femoral artery, the guiding sheath encountered high resistance and the tip of the guiding sheath became deformed.The guiding sheath was not used and was replaced with another guiding sheath to continue the procedure.Subsequently, the procedure was successfully completed.There was no health damage to the patient.The estimated blood loss was less than 250cc's.There was no patient injury, medical/surgical intervention required.There were no other devices or equipment used with the reported product.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for sheath catheter tip mechanical damage per the information received since the sample was not available for evaluation.Based on the information given, the exact root cause of the event cannot be determined.There is no indication that any manufacturing, design or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea).